# SDR ASAA2016032216060

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 2,864 hours, 957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LAVATORY AREA FLOOD LIGHT INSTALLED ON AFT WINDSCREEN ADJACENT TO LAVATORY D HAS BROKEN LENS.  ACFT GROUNDED. R & R LENS AND TESTED LIGHT ASSY IAW-900 AMM 33-51-01-960-801.  OPS NORMAL.
